# SDR SWAA2015051439674

- Difficulty date: May 12, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 62,717 hours, 50,201 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645268A
- Part serial: MA5721
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 INBD GND SPOILER INBD LUG BROKEN.  R & R SPOILER IAW AMM.
